# SDR 2009FA0000084

- Difficulty date: January 16, 2009
- Submitted: February 17, 2009
- Operation: General aviation
- Aircraft: N515BW
- Make and model: Quartz 11E
- Aircraft serial: 11E1006
- Aircraft time: 53 hours
- Engine: Cont IO360ES
- System (JASC): 5751 · Ailerons
- Part: Rod End
- Condition: Lack Of Lube
- Location: Zone 500
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSTRUCTOR NOTED ON A PREFLIGHT THAT THE LT AILERON WAS EMITTING A SQUEAKING SOUND . FOUND THAT IT WAS DUE TO A LACK OF LUBRICATION OF THE AILERON ROD END BEARING . NOTING THIS, DUE TO A EARLIER INSTANCE OF ANOTHER SN SAME TYPE ACFT THAT A STIFF AILERON CONTROL IN FLIGHT DUE TO SAME REASONS. LUBRICATION REMEDIED THIS PROBLEM.
